# SDR AALA202409059183

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,392 hours, 12,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT L4 LEFT-HAND DOOR DAMPER CYLINDER PRESSURE LOW. SERVICED (L4) AFT LEFT-HAND DOOR DAMPER CYLINDER PER AMM 52-10-00.
